# SDR AALA2020031069005

- Difficulty date: March 5, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 17,144 hours, 6,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - FORWARD FLIGHT ATTENDANT TOUCHSCREEN - AMBER MESSAGE: CHECK DOOR PRESSURE. DOOR 4R SHOWING NO WARNINGS AT THE DOOR ITSELF. SERVICED DOOR ASSIST BOTTLE AT DOOR 4R AS REQUIRED, PER AMM 52-10-00-614-001. CHECKED NORMAL/INDICATION NORMAL.
